# SDR FDEA200908042887

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143N61003
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PAX DOOR UPPER HINGE CUT-OUT HAS A CRACK. CRACK ON L2 PAX DOOR UPPER HINGE CUTOUT FOUND EXCEEDED SRM ALLOWABLE DAMAGE   LIMITS. REPAIR CARRIED OUT IAW E.A.  F-5210-12617.   REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100 CRITERIA.
